# SDR SWAA041781

- Difficulty date: June 18, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 21,950 hours, 13,325 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Part serial: 0291F
- Condition: Will Not Test
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT, R1 DOOR EVAC SLIDE FAILED DEPLOYMENT TEST.  REMOVED AND REPLACED R1 DOOR EVAC SLIDE ASSEMBLY PER MM.
